Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from Hepatitis B

I am a patient of Hepatities B and my % is 6.33% but at present i have not fever ,yellowish skin,urine problem,any ache,vomiting ,diohirea etc. I am using the medicine Adfovir prescribed by one M.D of my district what i have to do now. Thanks regads shatrughan (patient)
Asked On : Sat, 3 Apr 2010
Answers:  2 Views:  833
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Shatrughan,thanks for query.continue the medicines as advised.Take proper rest and diet as advised.Please vaccinate all your contacts with hepatitis-b vaccine.Ask your doctor for it.Be careful about this hepatitis b in future also.Please be in touch with your doctor on regular basis and do not drink,wishing you a speedy recovery.
Answered: Mon, 25 Apr 2011
I find this answer helpful
  Anonymous's Response

Continue medications. Drink plenty of fluids.. repeat test after 1 week. Hepatitis-B cannot be cured complertely, only symptomatic treatment can be given.

Answered: Sat, 10 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor